# SDR DALA2019042492611

- Difficulty date: April 16, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,438 hours, 21,741 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FWD CARGO COMPARTMENT FOUND 02EA SHEAR TIE CORROSION AT STA742. BETWEEN S-39R AND S-37R. REPLACED DAMAGED AREA. (LP1037171)
